| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.H11: there was no damage reported to have been noticed during the inspection required by the dfu prior to use and preparation, which suggests a product deficiency did not contribute to the reported difficulties.Claim # (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced issues.The lens did not implant properly and was removed during the same surgery.The lens was replaced with another same model/length lens.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
B5: the problem was resolved.Claim # (b)(4).